# SDR XNOA1233

- Difficulty date: May 1, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Aircraft time: 46,446 hours, 33,340 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 LOW OIL PRESSURE LIGHT ILLUMINATED DURING TAXI & WOULD NOT EXTINGUISH.  CLEANED CONNECTOR ON NR 2 LOW OIL PRESSURE SWITCH, OPS CHECKED GOOD ON ENGINE RUN-UP IAW B727 MM 72-00.
